# SDR DALA2018042082670

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ELONGATED HOLE ON THE STRAP JUST ABOVE THE ZEE CHANNEL SIDE PLATE BS 767 BETWEEN STRINGERS 25 - 26L.  REPLACED STRAP IAW SRM 51-40-05.
